# SDR N6WA2024032001

- Difficulty date: March 11, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10097
- Aircraft time: 42,887 hours, 33,646 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Bs 349-369 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21R BETWEEN FS349.00 – FS369.00. R&R STR 21R BETWEEN FS349.00 – FS369.00 IAW CRJ SRM 51-42-06
